Quantification of pore size distribution and the movement of solutes through isolated soil blocks

A - Papers appearing in refereed journals

Deeks, L. K., Williams, A. G., Dowd, J. F. and Scholefield, D. 1999. Quantification of pore size distribution and the movement of solutes through isolated soil blocks. Geoderma. 90 (1-2), pp. 65-86.

AuthorsDeeks, L. K., Williams, A. G., Dowd, J. F. and Scholefield, D.
KeywordsMole drain; pore size distribution; preferential flow; soil blocks
Year of Publication1999
JournalGeoderma
Journal citation90 (1-2), pp. 65-86
Open accessPublished as non-open access
Funder project or code1
Project: 2430 3010

Permalink - https://repository.rothamsted.ac.uk/item/852vq/quantification-of-pore-size-distribution-and-the-movement-of-solutes-through-isolated-soil-blocks

31 total views
0 total downloads
1 views this month
0 downloads this month